# SDR JR2R201111060567A

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: SH670319861
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL LOWER FACE DAMAGED AT FS 693 RBL24 IN RT MLG WW.  REPAIRED PRESSURE PANEL IAW RO CRJ9-53-0868.
